Texas, 2022

Flood and Hail in Texas, May 10 to 11, 2022

May 10 to 11, 2022 · NWS LUB · 36 events in 16 counties and zones

Widespread severe thunderstorms developed on the afternoon of the tenth as a weak upper level disturbance ejected overhead northward out of Mexico. The initial activity rapidly developed near the dryline, which was located near the Texas/New Mexico line, late Tuesday afternoon.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

Widespread severe thunderstorms developed on the afternoon of the tenth as a weak upper level disturbance ejected overhead northward out of Mexico. The initial activity rapidly developed near the dryline, which was located near the Texas/New Mexico line, late Tuesday afternoon. Aided by strong instability, several of the storms quickly became severe mostly producing severe thunderstorm winds. The thunderstorms gradually evolved into a solid line and tracked eastward across much of the South Plains, Rolling Plains and southern Texas Panhandle through the mid-late evening hours continually producing severe winds. Lastly, a wake low developed in the departing convection which generated a high wind gust of 62 mph near McAdoo measured by the Texas Tech University West Texas mesonet.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at May 10, 1:49 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, May 10, 1:49 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
249 PM CDT Tue May 10 2022

.SHORT TERM...
Not much has changed since the late morning update. Moisture
advection has generally decreased across the CWA as the dryline
generally follows a line from Plains to west of Lubbock, to near
Plainview to Memphis. This dryline may mix a little more west, but
it will be very little, if any. An upper-level low remains to our
south and continues to move to the north-northeast. As this
feature nears the region, it will result in some cooling aloft and
lift. A weak CU field noted over the Permian Basin early this
afternoon indicates increased lift moving north ahead of this
disturbance. The latest ACAR sounding out of KLBB shows dry air
just above the surface with steep lapse rates, resulting in SBCAPE
~ 2200 J/kg, DCAPE ~550 j/kg, and minimal shear aloft.

As the disturbance moves near the area and convergence increases
along the dryline, the chances for storm initiation will
increase. Initially, storm motion will be parallel with the
dryline over the South Plains, so storms are expected to congeal,
resulting in an MCS forming. Storm motions should become more
east- northeasterly later this afternoon, allowing storms to move
off of the boundary. Note that if the northern portion of the
dryline does not move farther west, storms that form near Lubbock
will move behind the dryline and will most like die. Storms that
move east of the dryline will move into an environment with very
little shear, MLCAPE ~ 4000 J/kg, DCAPE >1500 J/kg, and PWATs
~1.3". With these environmental ingredients, storms will have the
potential for winds up to 80 mph and hail up to 2". With slow
storm motions and PWAT values over the daily max, localized
flooding will not be out of the question. Storm intensity should
start to decrease shortly after sunset as surface warming begins
to decrease.

Additional storms may move into the area after midnight from the
south, though these will move into an area of little instability and
increasing CIN, so they will struggle as they moves north.
Multiple hi-res models are trying to simulate an MCV forming over
the Texas Panhandle as the MCS dies to our northeast. This hints
at a wake low/ heat burst situation overnight. Therefore, damaging
winds will be possible outside of thunderstorms during the
nighttime hours.

The dryline will push back west tomorrow as dew points in the 60s
and low 70s push across the region. The main upper-low will still
be centered over the western CONUS tomorrow afternoon and
evening. This will keep most shear well to our west. An upper
disturbance will rotate around the south side of the main trough
to our west and move near the region. As low-level convergence
increases near the dryline and the disturbance moves over the
region, storms are expected to initiate. Initial storm motion will
be more perpendicular to the dryline, so storms will initially be
isolated. Though, storms will struggle to make it far into the
South Plains tomorrow, as they will move into a region of high
inhibition. Storms that do make it into the area should bring hail
up to 1" and wind up to 60 mph. GKendrick

.LONG TERM...
Convection should still be ongoing tomorrow evening along the
dryline, though exactly how far east convection will push before
dissipating is still somewhat uncertain. Some models keep convection
confined near the Texas/New Mexico state line while others push it
into the central/eastern South Plains. Either outcome is not out of
the realm of possibility. If storms can sustain themselves long
enough they could make it as far east as the I27/US87 corridor as
steering flow will be out of the southwest. Given the lack of great
upper level support they will probably dissipate not too long after
sunset before reaching I27/US87.

All is not fully lost on rain chances past tomorrow evening. A sharp
upper trough is progged to push northeastward into the Northern
Plains from the Desert Southwest Thursday into Friday and push a
cold front southward into the FA by Friday. If surface moisture
remains available this front could provide a brief chance for
rainfall late Friday as a weakness moves across an upper ridge just
to our south. The aforementioned upper ridge will build northward
going into the weekend and will keep things dry with temps warming
into the mid/upper 90s to near 100 by Sunday. Models begin to differ
with the upper pattern by early next week. The ECMWF keeps the upper
ridge in place over the central CONUS while the GFS has an upper
trough kick the upper ridge eastward Monday. Though both are
different scenarios, both models do keep low end precip chances
across the region. The GFS relies more on the dryline while the
ECMWF has more of a summer type pattern with terrain induced
convection across New Mexico pushing eastward into the FA.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

10/99
Hazardous weather outlook, May 10, 2:31 PM CST, 1 hour 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Lubbock TX
331 PM CDT Tue May 10 2022

TXZ021>044-112045-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
331 PM CDT Tue May 10 2022

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

A Severe Thunderstorm Watch is in effect until 11 PM tonight for the
southern Texas Panhandle, South Plains and Rolling Plains. Scattered
thunderstorms will be possible late this afternoon into the evening
for much of the South Plains, southern Texas Panhandle, and Rolling
Plains. These storms will be capable of becoming severe, with wind
gusts to 80 mph and hail up to two inches in diameter. Slow-moving
storms will also be capable of producing heavy rainfall and localized
flooding.

Warm temperatures, dry conditions, and breezy winds will contribute
to elevated fire weather conditions in the extreme southwestern
Texas Panhandle and northwestern South Plains today. A Rangeland
Fire Danger Statement is in effect for these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe thunderstorms capable of producing large hail will be
possible once again on Wednesday, mainly west of the Caprock
Escarpment. Severe thunderstorms will also be possible across much
of the area on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, May 10, 3:02 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Lubbock TX
402 PM CDT Tue May 10 2022

TXZ034-102130-
Hockley TX-
402 PM CDT Tue May 10 2022

...A strong thunderstorm will impact portions of central Hockley
County through 430 PM CDT...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Sundown, or 6 miles south of Levelland, moving north at
20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Levelland, Sundown, Whitharral and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

&&

LAT...LON 3343 10230 3345 10251 3377 10246 3373 10214
TIME...MOT...LOC 2102Z 193DEG 19KT 3349 10240

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MCZ/GLK

The radar

The Lubbock radar (KLBB), 51 km away, was scanning. The volume nearest the first event began at 21:46 UTC.

Open the radar archive at this moment

Event by event

30 thunderstorm wind, 3 hail, 1 flood, 1 heavy rain, 1 high wind. Local standard time, as filed.

Thunderstorm Wind, Lamb

When
May 10, 3:46 PM CST
Where
Lamb County, 0.2 mi NE of Lums Chapel
Measured
57 kt (66 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
33.832, -102.328

Broadcast media relayed a report of a power line down on US 385 just north of the Hockley/Lamb County line. The same thunderstorm produced a wind gust to 66 mph at Amherst a short while later.

Thunderstorm Wind, Cochran

When
May 10, 3:49 PM CST to 3:50 PM CST
Where
Cochran County, 1 mi ENE of Morton
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.725, -102.754

A Texas Tech University West Texas mesonet site near Morton measured severe wind gusts from 1549 CST through 1550 CST. A peak wind gust of 62 mph was measured at 1550 CST.

Thunderstorm Wind, Lamb

When
May 10, 4:45 PM CST to 4:50 PM CST
Where
Lamb County, 1 mi NE of Amherst
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
34.030, -102.408

Two separate severe thunderstorms affected Amherst in close proximity in time. The first storm produced severe wind gusts from 1645 CST through 1650 CST. A peak wind gust of 66 mph was measured at 1650 CST from a Texas Tech University West Texas mesonet.

Thunderstorm Wind, Castro

When
May 10, 4:54 PM CST to 5:05 PM CST
Where
Castro County, 2 mi NE of Dimmitt
Measured
61 kt (70 mph) measured gust
Reported by
Mesonet
Coordinates
34.571, -102.295

A Texas Tech University West Texas mesonet site near Dimmitt measured severe wind gusts from 1654 CST through 1705 CST. A peak wind gust of 70 mph was measured at 1656 CST.

Thunderstorm Wind, Lamb

When
May 10, 5:00 PM CST to 5:06 PM CST
Where
Lamb County, 1 mi NE of Amherst
Measured
76 kt (87 mph) measured gust
Reported by
Mesonet
Coordinates
34.030, -102.408

Two separate severe thunderstorms affected Amherst in close proximity in time. The second storm produced severe wind gusts from 1700 CST through 1706 CST. A peak wind gust of 87 mph was measured at 1702 CST from a Texas Tech University West Texas mesonet.

Thunderstorm Wind, Parmer

When
May 10, 5:03 PM CST
Where
Parmer County, 0.33 mi WSW of Friona Benger Arpk
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
34.648, -102.685

A Texas Tech University West Texas mesonet site near Friona measured a wind gust to 58 mph.

Hail, Lamb

When
May 10, 5:07 PM CST
Where
Lamb County, Amherst
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
34.020, -102.420

Law enforcement in Amherst reported quarter size hail.

Thunderstorm Wind, Castro

When
May 10, 5:12 PM CST to 5:45 PM CST
Where
Castro County, 3 mi N of Hart
Measured
74 kt (85 mph) measured gust
Reported by
Mesonet
Coordinates
34.423, -102.120

A Texas Tech University West Texas mesonet site near Hart measured severe wind gusts from 1712 CST through 1745 CST. A peak wind gust of 85 mph was measured at 1728 CST.

Thunderstorm Wind, Castro

When
May 10, 5:20 PM CST
Where
Castro County, 3 mi NW of Sunnyside
Measured
70 kt (81 mph) estimated gust
Property damage
$100,000
Reported by
Public
Coordinates
34.381, -102.337

A report was received of a center irrigation pivot overturned near the community of Sunnyside. The same thunderstorm produced a wind gust to 85 mph a few minutes later near Hart.

Thunderstorm Wind, Swisher

When
May 10, 5:35 PM CST to 5:39 PM CST
Where
Swisher County, Happy
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.730, -101.850

A Texas Tech University West Texas mesonet site in Happy measured severe wind gusts from 1735 CST through 1739 CST. A peak wind gust of 59 mph was measured at 1739 CST.

Thunderstorm Wind, Lamb

When
May 10, 5:51 PM CST to 5:54 PM CST
Where
Lamb County, 6 mi S of Olton
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
34.093, -102.130

A Texas Tech University West Texas mesonet site near Olton measured severe wind gusts from 1751 CST through 1754 CST. A peak wind gust of 60 mph was measured at 1752 CST.

Thunderstorm Wind, Swisher

When
May 10, 5:53 PM CST to 6:29 PM CST
Where
Swisher County, 1 mi S of Tulia to 2 mi ENE of Tulia
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
34.516, -101.770

A Texas Tech University West Texas mesonet site near Tulia measured severe wind gusts from 1753 CST through 1829 CST. A peak wind gust of 79 mph was measured at 1758 CST and again at 1806 to 1807 CST. Additionally, a large tree was blown over on the south side of Tulia.

Thunderstorm Wind, Swisher

When
May 10, 6:02 PM CST to 6:23 PM CST
Where
Swisher County, Happy
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
34.730, -101.850

A Texas Tech University West Texas mesonet site in Happy measured severe wind gusts from 1802 CST through 1823 CST. A peak wind gust of 67 mph was measured at 1804 CST.

Thunderstorm Wind, Swisher

When
May 10, 6:19 PM CST to 6:31 PM CST
Where
Swisher County, 0.94 mi W of Vigo Park
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
34.653, -101.496

A Texas Tech University West Texas mesonet site in Vigo Park measured severe wind gusts from 1819 CST through 1831 CST. A peak wind gust of 67 mph was measured at 1822 CST.

Thunderstorm Wind, Cochran

When
May 10, 6:57 PM CST to 7:37 PM CST
Where
Cochran County, 13.18 mi S of Whiteface
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
33.409, -102.612

A Texas Tech University West Texas mesonet site near Sundown measured severe wind gusts from 1857 CST through 1937 CST. A peak wind gust of 66 mph was measured at 1857 CST.

Thunderstorm Wind, Yoakum

When
May 10, 6:59 PM CST to 7:00 PM CST
Where
Yoakum County, 7 mi WNW of Denver City
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.009, -102.962

A Texas Tech University West Texas mesonet site near Denver City measured wind gusts of 62 mph from 1859 CST through 1900 CST.

Thunderstorm Wind, Hockley

When
May 10, 7:17 PM CST
Where
Hockley County, 4 mi S of Levelland
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.522, -102.370

A Texas Tech University West Texas mesonet site near Levelland measured a wind gust of 61 mph at 1917 CST.

Thunderstorm Wind, Hockley

When
May 10, 7:40 PM CST to 7:42 PM CST
Where
Hockley County, Smyer
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
33.580, -102.170

A Texas Tech University West Texas mesonet in Smyer measured severe wind gusts from 1940 CST through 1942 CST. A peak wind gust of 61 mph was measured at 1940 CST. Additionally, visibility was briefly near zero due to blowing dust in Smyer.

Thunderstorm Wind, Lubbock

When
May 10, 7:43 PM CST
Where
Lubbock County, Reese Afb
Measured
51 kt (59 mph) measured sustained
Reported by
Mesonet
Coordinates
33.600, -102.050

A Texas Tech University West Texas mesonet site at Reese Center measured a wind gust of 59 mph at 1943 CST.

Flood, Yoakum

When
May 10, 8:00 PM CST to 10:00 PM CST
Where
Yoakum County, 1.44 mi N of Denver City to 2.66 mi S of Denver City
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.991, -102.850

Several storms had repeatedly trained over the Denver City region causing multiple periods of heavy rainfall over a short period of time. Law enforcement in Denver City reported flooded roads in town from this heavy rainfall.

Thunderstorm Wind, Lamb

When
May 10, 8:02 PM CST
Where
Lamb County, 6 mi S of Olton
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
34.093, -102.130

A Texas Tech University West Texas mesonet site near Olton measured a wind gust of 58 mph at 2002 CST.

Thunderstorm Wind, Garza

When
May 10, 8:09 PM CST
Where
Garza County, 5.56 mi SSW of Graham Chapel
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
33.081, -101.519

A Texas Tech University West Texas mesonet site near Graham measured a wind gust of 64 mph at 2009 CST.

Thunderstorm Wind, Lubbock

When
May 10, 8:30 PM CST to 8:41 PM CST
Where
Lubbock County, 2 mi WNW of Burris to 2 mi NE of Slaton
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
33.541, -101.812

A swath of severe thunderstorm winds were observed from southeastern Lubbock to Slaton. A Texas Tech University West Texas mesonet site in southeast Lubbock measured a wind gust of 63 mph at 2030 CST. At 2041 CST, a mesonet site near Slaton measured a wind gust to 59 mph.

Hail, Hall

When
May 10, 8:35 PM CST
Where
Hall County, Turkey
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
34.400, -100.880

The fire department in Turkey reported hail up to quarter size.

Thunderstorm Wind, Crosby

When
May 10, 8:44 PM CST to 9:11 PM CST
Where
Crosby County, 6 mi NW of White River Lake
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
33.521, -101.164

A Texas Tech University West Texas mesonet site near White River Lake measured severe wind gusts from 2044 CST through 2111 CST. A peak wind gust of 71 mph was measured at 2045 CST.

Thunderstorm Wind, Lubbock

When
May 10, 8:47 PM CST to 8:50 PM CST
Where
Lubbock County, 6 mi SSW of Wolfforth
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
33.420, -102.060

A Texas Tech University West Texas mesonet site near Wolfforth measured severe wind gusts from 2047 CST through 2050 CST. A peak wind gust of 73 mph was measured at 2048 CST.

Thunderstorm Wind, Floyd

When
May 10, 8:58 PM CST
Where
Floyd County, 2.29 mi ENE of Mc Coy
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.883, -101.394

A trained weather spotter reported that siding was blown off of a barn in southern Floyd County.

Thunderstorm Wind, Dickens

When
May 10, 9:03 PM CST to 9:09 PM CST
Where
Dickens County, 3 mi NNW of Mc Adoo
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
33.770, -101.000

A Texas Tech University West Texas mesonet site near McAdoo measured severe wind gusts from 2103 CST through 2109 CST. A peak wind gust of 73 mph was measured at 2104 CST.

Thunderstorm Wind, Motley

When
May 10, 9:18 PM CST to 9:25 PM CST
Where
Motley County, 1 mi NNW of Roaring Spgs Buzz Ar
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
33.942, -100.839

A Texas Tech University West Texas mesonet site near Roaring Springs measured severe wind gusts from 2118 CST through 2125 CST. A peak wind gust of 77 mph was measured at 2118 CST.

Thunderstorm Wind, Hall

When
May 10, 9:40 PM CST to 9:41 PM CST
Where
Hall County, 1.96 mi WSW of Turkey
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
34.386, -100.910

A Texas Tech University West Texas mesonet site near Turkey measured severe wind gusts from 2140 CST through 2141 CST. A peak wind gust of 62 mph was measured at 2140 CST.

Thunderstorm Wind, Motley

When
May 10, 9:41 PM CST to 9:44 PM CST
Where
Motley County, 1 mi S of Northfield
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
34.266, -100.600

A Texas Tech University West Texas mesonet site near Northfield measured severe wind gusts from 2141 CST through 2144 CST. A peak wind gust of 72 mph was measured at 2143 CST.

Thunderstorm Wind, Cottle

When
May 10, 9:46 PM CST
Where
Cottle County, 10 mi SW of Paducah
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
33.918, -100.423

A Texas Tech University West Texas mesonet site near Paducah measured a wind gust of 58 mph at 2146 CST.

Heavy Rain, Lubbock

When
May 10, 10:00 PM CST to May 11, 12:00 AM CST
Where
Lubbock County, 0.74 mi ENE of Lubbock
Reported by
Emergency Manager
Coordinates
33.586, -101.839

Emergency management for the city of Lubbock reported that the left lane of southbound Interstate-27 was closed due to standing water on the roadway.

High Wind, Dickens

When
May 10, 10:06 PM CST to 10:39 PM CST
Where
Dickens forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.617, -100.779 (the zone’s center; the record gives no point)

Hail, Childress

When
May 10, 10:11 PM CST
Where
Childress County, Childress
Measured
1 in hail
Reported by
Public
Coordinates
34.420, -100.200

A report was received of quarter size hail in Childress.

Thunderstorm Wind, Cottle

When
May 10, 10:40 PM CST
Where
Cottle County, 6 mi WSW of Paducah
Measured
56 kt (64 mph) measured gust
Reported by
Storm Chaser
Coordinates
33.987, -100.397

A storm chaser measured a wind gust of 65 mph with a handheld anemometer west of Paducah.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2022Every state in 2022This day in weather historyWarnings in Texas, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1016266, 1016238, 1016239, 1016242, 1016240, 1016263, 1016241, 1016268, 1016270, 1016290, 1016295, 1016334, 1016339, 1016343, 1016353, 1016359, 1016360, 1016371, 1016373, 1016720, 1016374, 1016375, 1016380, 1016384, 1016383, 1016385, 1016719, 1016387, 1016388, 1016389, 1016390, 1016391, 1016721, 1016394, 1016392, 1016396.